# SDR HNAA0700075

- Difficulty date: April 28, 2007
- Submitted: April 30, 2007
- Operation: Air carrier
- Aircraft: N827EX
- Make and model: Dhav DHC8102
- Aircraft serial: 390
- Aircraft time: 30,664 hours, 33,776 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 82400033039
- Condition: Faulty
- Location: Nlg
- Part time: 30,664 hours, 33,776 cycles
- Component: Nose Gear Assy
- Component part number: 8800135
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RED UNSAFE LIGHT FOR NOSE GEAR ILLUMINATED INFLIGHT ASSOCIATED WITH CLUNKING NOISE FROM NOSE GEAR.  INSPECTED BEAM AND NOSE DECK FOR CRACKS, NONE FOUND.  CHECKED PSEU FOR FAULTS (CODE 10 APPEARED), REMOVED AND REPLACED NOSE GEAR DRAG STAY PROXY SWITCH, ADJUSTED GAP, SWUNG GEAR SEVERAL TIMES, OPS CHECK GOOD.
